# SDR AALA202109088475

- Difficulty date: September 6, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 72,381 hours, 32,876 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Condition: Cracked
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING AILERON LOWER SURFACE INBOARD JOINT PANEL CRACKED. REPLACED JOINT PER SRM 51-42-11 AND AIRBUS DRAWING D57640040.
